# SDR AALA20090805TUL13

- Difficulty date: August 5, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N242AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49255
- Aircraft time: 70,963 hours, 37,969 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Stop Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID CARGO DOOR TOP FORWARD STOP BRACKET (FITTING) CRACKED.  INSTALLED NEW TOP FORWARD STOP BRACKET (FITTING) UNDER ESO 80174.
